# SDR USAA2009071891877

- Difficulty date: July 16, 2009
- Submitted: July 18, 2009
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 26,505 hours, 15,282 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079016
- Part serial: CWDDDH500
- Condition: Failed
- Location: Landing Gear
- Part time: 26,504 hours, 15,281 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOGPAGE:8648088 - FLT 867 - PHL-PUJ - AIR TURN BACK - LANDING GEAR CONTROL AND INTERFACE UNIT (LGCIU) 1 FAULT DURING CLIMB.  RETURNED TO PHL.  REMOVED AND REPLACED LANDING GEAR DOOR SELECTOR VALVE 41GA PER MAINTENANCE MANUAL 32-31-34.  OPERATIONAL AND LEAK CHECK WAS GOOD.
